Публікація: Integer Linear Programming Models for the Problem of Covering a Polygonal Region by Rectangles
Завантаження...
Дата
2009
Назва журналу
ISSN журналу
Назва тома
Видавництво
ХНУРЭ
Анотація
The aim of the paper is to develop integer linear programming (ILP) models for the problem of covering a polygonal region by rectangles. We formulate a Beasley-type model in which the number of variables depends on the size parameters. Another ILP model is proposed which has O(n2 max{m, n}) variables where m is the number of edges of the target set and n is the number of given rectangles. In particular we consider the case where the polygonal region is convex. Extensions are also discussed where we allow the polygonal region to be a union of a finite number of convex subsets.
Опис
Ключові слова
optimization, mathematical modelling, integer linear programming, covering
Бібліографічний опис
Scheithaue, G. Integer Linear Programming Models for the Problem of Covering a Polygonal Region by Rectangles / G. Scheithau, Yu. Stoyan, T. Romanova // Радиоэлектроника и информатика : науч.-техн. журн. – Х. : Изд-во ХНУРЭ, 2009. – Вып. 2. – С. 4-13.